# SDR USAA000655

- Difficulty date: May 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED, RIGHT AFT DOOR Z-ANGLE.  LEVEL 1 CORROSION.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
